# SDR GAIA01040

- Difficulty date: January 30, 2001
- Submitted: February 15, 2001
- Operation: Air carrier
- Aircraft: N854AA
- Make and model: Boeing 727223
- Aircraft serial: 20995
- System (JASC): 3297 · Landing Gear System Wiring
- Part: Wire
- Condition: Broken
- Location: Nose Gear
- Stage of operation: AP
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

FLT 1807 - DEN-PHX - RED NOSE GEAR LIGHT ILLUMINATED, GREEN NOSE GEAR LIGHT NOT ILLUMINATED ON PRIOR TO LANDING.  AIRCRAFT MADE AN UNEVENTFUL LANDING IN PHX.  FOUND WIRE TO NOSE GEAR DOWN SWITCH BROKEN AT SPLICE.  RE-SPLICED WITH ENVIROMENTAL SPLICE AND TIED BUNDLE PER CHAPTER 20 STD WIRING PRACTICES AS REQUIRED.  OPS CHECK GOOD ON GROUND.  AIRCRAFT RETURNED TO SERVICE.  (M)
